Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Deundyak, Vladimir Mikhailovich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 48
Presentations: 1

Number of views:
This page:5260
Abstract pages:11686
Full texts:3358
References:960
Associate professor
Candidate of physico-mathematical sciences (1976)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 1.01.1950
E-mail:
Keywords: banach algebras, Fredholmness, index, convolution, model of information defense.

Subject:

Operator banach algebras, solvebilities of operators equations, mathematical methods of information defense.

   
Main publications:
  1. O. G. Avsyankin, V. M. Deundyak, “On the algebra of multidimensional integral operators with homogeneous SO(n)-invariant kernels and radially weakly oscillating coefficients”, Mathematical Notes, 82:2 (2007), 141–152  crossref  mathscinet

http://www.mathnet.ru/eng/person22884
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227885
http://orcid.org/0000-0001-8258-2419

Publications in Math-Net.Ru
2020
1. V. M. Deundyak, E. A. Lelyuk, “A graph-theoretical method for decoding some group MLD-codes”, Diskretn. Anal. Issled. Oper., 27:2 (2020),  17–42  mathnet; J. Appl. Industr. Math., 14:2 (2020), 265–280  scopus
2. E. E. Aydarkin, V. M. Deundyak, “Channel-network cascade for packet and symbol erasures in binary linear network”, J. Comp. Eng. Math., 7:2 (2020),  3–14  mathnet
3. V. M. Deundyak, D. V. Zagumennov, “On the properties of algebraic geometric codes as copy protection codes”, Model. Anal. Inform. Sist., 27:1 (2020),  22–38  mathnet
4. K. V. Vedenev, V. M. Deundyak, “Relationship between Codes and Idempotents in a Dihedral Group Algebra”, Mat. Zametki, 107:2 (2020),  178–194  mathnet  mathscinet  elib; Math. Notes, 107:2 (2020), 201–216  isi  scopus
5. V. M. Deundyak, Yu. V. Kosolapov, “On some properties of the Schur — Hadamard product for linear codes and their applications”, Prikl. Diskr. Mat., 2020, 50,  72–86  mathnet
6. V. V. Denisenko, V. M. Deundyak, “Fredholm Property of Integral Operators with Homogeneous Kernels of Compact Type in the $L_2$ Space on the Heisenberg Group”, Trudy MIAN, 308 (2020),  167–180  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 308 (2020), 155–167  isi  scopus
7. V. M. Deundyak, N. S. Mogilevskaya, “On soft solutions decoder for Reed–Muller binary codes of the second order”, Vestn. YuUrGU. Ser. Vych. Matem. Inform., 9:2 (2020),  55–67  mathnet
2019
8. K. V. Vedenev, V. M. Deundyak, “The structure of finite group algebra of a semidirect product of abelian groups and its applications”, Chebyshevskii Sb., 20:3 (2019),  107–123  mathnet
9. V. M. Deundyak, A. A. Taran, “Key distribution system based on Hadamard designs”, Model. Anal. Inform. Sist., 26:2 (2019),  229–243  mathnet
10. V. M. Deundyak, A. V. Lukin, “Projection method for solving equations for multidimensional operators with anisotropically homogeneous kernels of compact type”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:2 (2019),  153–165  mathnet  elib
11. V. M. Deundyak, Yu. V. Kosolapov, “The use of the direct sum decomposition algorithm for analyzing the strength of some McEliece type cryptosystems”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 12:3 (2019),  89–101  mathnet  elib
2018
12. V. M. Deundyak, Yu. V. Kosolapov, “On the Berger–Loidreau cryptosystem on the tensor product of codes”, J. Comp. Eng. Math., 5:2 (2018),  16–33  mathnet  mathscinet  elib
13. K. V. Vedenev, V. M. Deundyak, “Codes in dihedral group algebra”, Model. Anal. Inform. Sist., 25:2 (2018),  232–245  mathnet  elib
14. V. V. Denisenko, V. M. Deundyak, “The invertibility of integral operators with homogeneous kernels of compact type on the heisenberg group”, Mathematical Physics and Computer Simulation, 21:3 (2018),  5–18  mathnet
15. V. M. Deundyak, D. A. Leonov, “Fourier method for solving two-sided convolution equations on finite noncommutative groups”, Zh. Vychisl. Mat. Mat. Fiz., 58:10 (2018),  1616–1626  mathnet  elib; Comput. Math. Math. Phys., 58:10 (2018), 1562–1572  isi  scopus
2017
16. V. M. Deundyak, Yu. V. Kosolapov, E. A. Lelyuk, “Decoding the tensor product of $ \mathrm{MLD} $ codes and applications for code cryptosystems”, Model. Anal. Inform. Sist., 24:2 (2017),  239–252  mathnet  elib
2016
17. V. M. Deundyak, Yu. V. Kosolapov, “Cryptosystem based on induced group codes”, Model. Anal. Inform. Sist., 23:2 (2016),  137–152  mathnet  mathscinet  elib
18. V. M. Deundyak, N. S. Mogilevskaya, “On correctness conditions of a soft-decisions decoder for ternary Reed–Muller codes of second order”, Vladikavkaz. Mat. Zh., 18:4 (2016),  23–33  mathnet
2015
19. V. M. Deundyak, Yu. V. Kosolapov, “Algorithms for majority decoding of group codes”, Model. Anal. Inform. Sist., 22:4 (2015),  464–482  mathnet  mathscinet  elib
20. V. M. Deundyak, S. A. Yevpak, V. V. Mkrtichyan, “Analysis of properties of $q$-ary Reed–Muller error-correcting codes viewed as codes for copyright protection”, Probl. Peredachi Inf., 51:4 (2015),  99–111  mathnet  elib; Problems Inform. Transmission, 51:4 (2015), 398–408  isi  scopus
2012
21. V. M. Deundyak, E. I. Miroshnikova, “The boundedness and the Fredholm property of integral operators with anisotropically homogeneous kernels of compact type and variable coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 7,  3–17  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:7 (2012), 1–14  scopus
22. V. M. Deundyak, J. V. Kosolapov, “On the Firmness Code Noising to the Statistical Analysis of the Observable Data of Repeated Repetition”, Model. Anal. Inform. Sist., 19:4 (2012),  110–127  mathnet  elib
23. V. M. Deundyak, “Topological methods in solvability theory of multidimensional pair integral operators with homogeneous kernels of compact type”, Trudy MIAN, 278 (2012),  59–67  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 51–59  isi  elib  scopus
2011
24. V. M. Deundyak, V. V. Mkrtichan, “Research of applying bounds of the information protection scheme based on PS-codes”, Diskretn. Anal. Issled. Oper., 18:3 (2011),  21–38  mathnet  mathscinet  zmath
2010
25. V. M. Deundyak, “Multidimensional Integral Operators with Homogeneous Kernels of Compact Type and Multiplicatively Weakly Oscillating Coefficients”, Mat. Zametki, 87:5 (2010),  704–720  mathnet  mathscinet; Math. Notes, 87:5 (2010), 672–686  isi  scopus
2007
26. V. M. Deundyak, G. G. Smolkin, “Discrete convolution operators with discontinuous symbols”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 8,  74–76  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:8 (2007), 71–73
27. O. G. Avsyankin, V. M. Deundyak, “On the Algebra of Multidimensional Integral Operators with Homogeneous $SO(n)$-Invariant Kernels and Weakly Radially Oscillating Coefficients”, Mat. Zametki, 82:2 (2007),  163–176  mathnet  mathscinet  elib; Math. Notes, 82:2 (2007), 141–152  isi  scopus
2005
28. O. G. Avsyankin, V. M. Deundyak, “On the index of multidimensional integral operators with bihomogeneous kernels and variable coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 3,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 2005, no. 3, 1–10
2004
29. V. M. Deundyak, “Application of Nikol'skii ideals to the investigation of the solvability of bisingular integral operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 9,  85–87  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 48:9 (2004), 80–82
2002
30. G. Yu. Vinogradova, V. M. Deundyak, “On the index and homotopic classification of families of singular operators with a dihedral shift group and $PC$-coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 11,  71–74  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:11 (2002), 66–69
2000
31. G. Yu. Vinogradova, K. A. Georgiev, V. M. Deundyak, “On the structure of algebras of singular integral operators with shift in weighted spaces, and the calculation of the index of families”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 5,  68–71  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:5 (2000), 66–69
1999
32. K. A. Georgiev, V. M. Deundyak, “Nikol'skii ideals and their application to the study of algebras of singular integral operators”, Algebra i Analiz, 11:2 (1999),  88–108  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:2 (2000), 269–284
1996
33. V. M. Deundyak, I. B. Simonenko, “A local method in pairs of $L_p$-spaces, and the index”, Dokl. Akad. Nauk, 349:5 (1996),  592–595  mathnet  mathscinet  zmath
34. V. M. Deundyak, “Homotopic classification and calculation of the index of families of multidimensional bisingular integral operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 5,  34–46  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:5 (1996), 32–44
1994
35. V. M. Deundyak, I. B. Simonenko, V. A. Stukopin, “The index of families of Noether singular and bisingular integral operators with piecewise-continuous coefficients on complex contours”, Dokl. Akad. Nauk, 338:2 (1994),  158–161  mathnet  mathscinet  zmath; Dokl. Math., 50:2 (1995), 210–214
36. K. A. Georgiev, V. M. Deundyak, “A Criterion for the Weighted Cauchy Singular Operator to Belong to the Algebra of Singular Integral Operators with Coefficients in a Sarason Algebra”, Funktsional. Anal. i Prilozhen., 28:4 (1994),  80–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:4 (1994), 287–288  isi
1993
37. V. M. Deundyak, I. B. Simonenko, V. A. Stukopin, “Homotopic classification of families of Noether singular operators with piecewise-continuous coefficients on a complex contour”, Dokl. Akad. Nauk, 329:5 (1993),  540–542  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 305–309
38. V. M. Deundyak, I. B. Simonenko, V. A. Stukopin, “Ideals of a Banach Algebra of Singular Integral Operators with Piecewise Continuous Coefficients in the Space $L_p$”, Funktsional. Anal. i Prilozhen., 27:4 (1993),  69–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:4 (1993), 277–279  isi
39. K. A. Georgiev, V. M. Deundyak, “Structure of algebras of singular integral operators in weighted $L_p$-spaces on the circle”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 2,  84–87  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:2 (1993), 81–84
1990
40. V. M. Deundyak, “The index of families of convolution operators on abelian groups”, Sibirsk. Mat. Zh., 31:1 (1990),  70–78  mathnet  mathscinet  zmath; Siberian Math. J., 31:1 (1990), 58–66  isi
1988
41. V. M. Deundyak, I. B. Simonenko, Chin' Ngok Min', “Symbols and a homotopy classification of families of one-dimensional singular operators with piecewise-continuous coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 12,  17–27  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:12 (1988), 23–39
1986
42. V. M. Deundyak, I. B. Simonenko, Chin' Ngok Min', “Homotopic classification of families of one-dimensional singular operators with piecewise continuous coefficients”, Dokl. Akad. Nauk SSSR, 289:3 (1986),  521–524  mathnet  mathscinet  zmath
1985
43. V. M. Deundyak, B. J. Steinberg, “Index of convolution operators with slowly varying coefficients on Abelian groups”, Funktsional. Anal. i Prilozhen., 19:4 (1985),  84–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:4 (1985), 321–323  isi
1980
44. V. M. Deundyak, “Homotopy properties of the set of noetherian elements of the $C^*$-algebra of multidimensional generalized Toeplitz operators”, Funktsional. Anal. i Prilozhen., 14:3 (1980),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:3 (1980), 230–231  isi
45. V. M. Deundyak, “Computation of the homotopy groups of the set of invertible elements of certain $C^*$-algebras of operators, and applications”, Uspekhi Mat. Nauk, 35:3(213) (1980),  174–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 217–222  isi
1979
46. V. M. Deundyak, “Homotopic classification of noetherian systems of multidimensional bisingular integral operators”, Mat. Zametki, 25:6 (1979),  857–869  mathnet  mathscinet  zmath; Math. Notes, 25:6 (1979), 443–449  isi
47. V. M. Deundyak, “Calculation of the index of families of multidimensional discrete-continual convolution operators”, Sibirsk. Mat. Zh., 20:4 (1979),  708–716  mathnet  mathscinet  zmath; Siberian Math. J., 20:4 (1979), 492–498  isi
1978
48. A. V. Glebov, V. M. Deundyak, “Homotopic classification of noetherian systems of singular and bisingular integral operators with discontinuous coefficients”, Funktsional. Anal. i Prilozhen., 12:3 (1978),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:3 (1978), 222–224

Presentations in Math-Net.Ru
1. Two-dimensional homogeneous integral operators of the singular type in layers and Douglas-Sarason algebras
V. M. Deundyak
International Conference on Differential Equations and Dynamical Systems
July 4, 2014 16:10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021